# SDR SWAA010762

- Difficulty date: March 12, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 50,177 hours, 20,653 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EVAC SLIDE INADVERTENTLY FELL OUT OF CONTAINER.  REINSTALLED SLIDE PER MM.
